# SDR 98ZZZX308

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AL
- Make and model: Skrsky S76A
- Aircraft serial: 760031
- System (JASC): 2612 · Fire Detection
- Part: Flame Detector
- Part number: 47320501
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE T-HANDLE FIRE LIGHT ILLUMINATED INTERMITTENTLY.  REMOVED AND REPLACED NR 1 ENGINE FORWARD FLAME DETECTOR.
